# SDR USAA000577

- Difficulty date: April 17, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CORRODED, .75 INCH BY .75 INCH, BS 500C PLUS 10, LBL 18.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 202.  (M)
